DSpace About DSpace Software
 

eNUFTIR >
Статті >
Статті >

Please use this identifier to cite or link to this item: http://dspace.nuft.edu.ua/jspui/handle/123456789/3234

Название: Generalized procedure of separation of variables and reduction of nonlinear wave equations
Другие названия: Узагальнена процедура відокремлення змінних і редукція нелінійних хвильових рівнянь
Авторы: Yuryk, Ivan
Юрик, Іван Іванович
Ключевые слова: nonlinear wave equations
separation of variables
exact solutions
нелінійні хвильові рівняння
відокремлення змінних
точні розвязки
нелинейные волновые уравнения
разделение переменных
точные решения
кафедра вищої математики імені проф. Можара В. І.
Issue Date: 2009
Библиографическое описание: Yuryk, I. Generalized procedure of separation of variables and reduction of nonlinear wave equations / I. Yuryk // Ukrainian Mathematical Journal. - 2009. - Vol. 61, No. 7. - P. 1055-1074.
Краткий осмотр (реферат): We propose a generalized procedure of separation of variables for nonlinear wave equations and construct broad classes of exact solutions of these equations.
Запропонована узагальнена процедура розділення змінних для нелінійних хвильових рівнянь. Побудовані широкі класи точних розв’язків цих рівнянь.
Предложена обобщенная процедура разделения переменных для нелинейных волновых уравнений.Построены широкие классы точных решений этих уравнений.
URI: http://dspace.nuft.edu.ua/jspui/handle/123456789/3234
Appears in Collections:Статті

Files in This Item:

File Description SizeFormat
2.pdf8,77 MBAdobe PDFView/Open
View Statistics

Items in DSpace are protected by copyright, with all rights reserved, unless otherwise indicated.

 

Valid XHTML 1.0! DSpace Software Copyright © 2002-2010  Duraspace - Feedback